Research Repository

Items where Author is "de Jong, RM"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

de Jong, RM and Sakarya, N (2016) 'The Econometrics of the Hodrick-Prescott Filter.' Review of Economics and Statistics, 98 (2). pp. 310-317. ISSN 0034-6535

de Jong, RM and Kemp, GCR and Xu Zheng, J (1996) 'A Strong Law of Large Numbers.' Econometric Theory, 12 (01). pp. 210-214. ISSN 0266-4666

This list was generated on Sat Aug 13 22:42:20 2022 BST.